# SDR DLM88010759

- Difficulty date: May 13, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 39,564 hours, 32,979 cycles
- Engine: Pwa JT8D219
- Engine time: 32,305 hours, 26,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718151
- Condition: Failed
- Location: Nr 1
- Part time: 32,305 hours, 26,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL300, ENGINE STALLED AND FLAMED-OUT UPON INITIAL POWER REDUCTION.  THE ENGINE WAS BOROSCOPED ON 05/12/01 FOR ANOTHER STALL AT ALTITUDE.  REPLACED ENGINE.
